×

zbMATH — the first resource for mathematics

Delta minors, delta free clutters, and entanglement. (English) Zbl 1397.90403

MSC:
90C57 Polyhedral combinatorics, branch-and-bound, branch-and-cut
05B35 Combinatorial aspects of matroids and geometric lattices
52B12 Special polytopes (linear programming, centrally symmetric, etc.)
Software:
cuboids-code
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Abdi, Ideal Clutters, Ph.D. Dissertation, University of Waterloo, Waterloo, Ontario, Canada, 2018.
[2] A. Abdi, G. Cornuéjols, N., Guric̆anová, and D. Lee, Cuboids, a class of clutters, submitted.
[3] A. Abdi, G. Cornuéjols, and K. Pashkovich, Ideal clutters that do not pack, Math. Oper. Res., 43 (2017), pp. 533–553.
[4] A. Abdi, R. Fukasawa, and L. Sanità, Opposite elements in clutters, Math. Oper. Res., 43 (2017), pp. 428–459.
[5] A. Bemporad, K., Fukuda, and F. D. Torrisi, Convexity Recognition of the Union of Polyhedra, Technical Report AUT00-13, Automatic Control Laboratory, ETH Zurich, Switzerland, 2000. · Zbl 0976.68163
[6] A. Bemporad, K. Fukuda, and F.D. Torrisi, Convexity recognition of the union of polyhedra, Comput. Geom., 18 (2001), pp. 141–154. · Zbl 0976.68163
[7] S. Chaiken, Extremal length and width of blocking polyhedra, Kirchhoff spaces and multiport networks, SIAM J. Algebraic Discrete Methods, 8 (1987), pp. 635–645, . · Zbl 0649.90088
[8] M. Conforti and G. Cornuéjols, Clutters That Pack and the Max-Flow Min-Cut Property: A Conjecture, The Fourth Bellairs Workshop on Combinatorial Optimization, 1993.
[9] M. Conforti, G. Cornuéjols, and G. Zambelli, Integer Programming, Grad. Texts in Math. 271, Springer, Cham, 2014.
[10] G. Cornuéjols, Combinatorial Optimization, Packing and Covering, SIAM, Philadelphia, 2001.
[11] G. Cornuéjols, B. Guenin, and F. Margot, The packing property, Math. Program., 89 (2000), pp. 113–126. · Zbl 1033.90099
[12] G. Cornuéjols and B. Novick, Ideal 0,1 matrices, J. Combin. Theory Ser. B, 60 (1994), pp. 145–157.
[13] G. Ding, L. Feng, and W. Zang, The complexity of recognizing linear systems with certain integrality properties, Math. Program., 114 (2008), pp. 321–334. · Zbl 1160.90633
[14] J. Edmonds and D. R. Fulkerson, Bottleneck extrema, J. Combinatorial Theory, 8 (1970), pp. 299–306.
[15] R. M. Freund, Dual gauge programs, with applications to quadratic programming and the minimum-norm problem, Math. Programming, 38 (1987), pp. 47–67. · Zbl 0632.90054
[16] J. Geelen, B. Gerards, and G. Whittle, The highly connected matroids in minor-closed classes, Ann. Comb., 19 (2015), pp. 107–123. · Zbl 1310.05044
[17] J. R. Isbell, A class of simple games, Duke Math. J., 25 (1958), pp. 423–439. · Zbl 0083.14301
[18] A. Lehman, A solution of the Shannon switching game, J. Soc. Indust. Appl. Math., 12 (1964), pp. 687–725, . · Zbl 0137.38704
[19] A. Lehman, On the width-length inequality, Math. Programming, 17 (1979), pp. 403–417. · Zbl 0418.90040
[20] A. Lehman, The width length inequality and degenerate projective planes, DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 1, AMS, Providence, RI, 1990, pp. 101–105. · Zbl 0747.05063
[21] P. D. Seymour, On Lehman’s width-length characterization, DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 1, AMS, Providence, RI, 1990, pp. 107–117. · Zbl 0747.05066
[22] P. D. Seymour, The forbidden minors of binary matrices, J. London Math. Soc. (2), 12 (1976), pp. 356–360. · Zbl 0351.05023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.